# SDR 2004FA0000176

- Difficulty date: March 17, 2003
- Submitted: February 11, 2004
- Operation: General aviation
- Aircraft: N391NS
- Make and model: Snias AS350B2
- Aircraft serial: 3481
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shim
- Part number: 813468
- Condition: Missing
- Location: Hyd Filter
- Part time: 76 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FILTER BYPASS BUTTON POPPED (NO SHIMS INSTALLED).
